# SDR HALA2017051800174

- Difficulty date: May 18, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 26,384 hours, 4,117 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

AIRCRAFT 0384, ABORTED TAKEOFF AT 80 KNOTS DUE TO NR 6 BRAKE SHOWING 305 DEGREES.  DEFERRED PER MEL 32-42-1-HNL REPLACED NR 6 BRAKE.
